# SDR DL72S992660

- Difficulty date: December 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419DA
- Make and model: Boeing 727232
- Aircraft serial: 21272
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1680X
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHECK, FOUND RT R1 EMERGENCY LIGHT INOP.  REPLACED BULB, OPS CK GOOD.
